| Model Number |
MX4436 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd maxguard extension set with needleless y-site there were flow issues.There was no report of patient impact.The following information was provided by the initial reporter: yesterday we had multiple sets that the fluid would not run through.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by the customer that they had multiple sets that the fluid would not run through.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model mx4436 lot number 22085616 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description